Alert archive / Michigan / Frost Advisories in 2014

Frost Advisory 3, NWS Grand Rapids, MI

May 15, 201423 counties in Michigan

NWS Grand Rapids, MI issued this frost advisory at May 15, 2014, 3:39 PM EDT for 23 counties in Michigan. It took effect at May 15, 2014, 10:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 15, 2014, 3:39 PM EDT (19:39 UTC)
In effect from
May 15, 2014, 10:00 PM EDT
Expired
May 16, 2014, 8:00 AM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WWUS73 KGRR 151939
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
339 PM EDT THU MAY 15 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160345-
/O.NEW.KGRR.FR.Y.0003.140516T0200Z-140516T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
339 PM EDT THU MAY 15 2014

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
FRIDAY. 

HAZARDOUS WEATHER...

 * FROST WILL DEVELOP AFTER 10 PM AS TEMPERATURES FALL INTO THE
   MID 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

93
3 follow-up statements
503 
WWUS73 KGRR 160100
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 PM EDT THU MAY 15 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160900-
/O.CON.KGRR.FR.Y.0003.140516T0200Z-140516T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
900 PM EDT THU MAY 15 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

HAZARDOUS WEATHER...

 * FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES FALL INTO THE
   MID 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
036 
WWUS73 KGRR 160722
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
322 AM EDT FRI MAY 16 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-161200-
/O.CON.KGRR.FR.Y.0003.000000T0000Z-140516T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
322 AM EDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * FROST WILL CONTINUE TO DEVELOP DURING THE EARLY MORNING HOURS
   TODAY AS TEMPERATURES CONTINUE TO FALL SLOWLY INTO THE LOWER
   TO MIDDLE 30S.

IMPACTS...

 * FROST MAY DAMAGE SENSITIVE PLANTS AND TREES IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. 

&&

$$

LAURENS
155 
WWUS73 KGRR 161151
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT FRI MAY 16 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-161300-
/O.EXP.KGRR.FR.Y.0003.000000T0000Z-140516T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
751 AM EDT FRI MAY 16 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL RISE THROUGH THE 30S THIS MORNING.

IMPACTS...

 * FROST OCCURRED IN CLOUD FREE AREAS OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at May 15, 3:30 PM EDT, 9 minutes earlier.

Area forecast discussion, May 15, 3:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT THU MAY 15 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 330 PM EDT THU MAY 15 2014

THE NEXT COUPLE DAYS WILL BE CHILLY WITH A RISK FOR FROST AT NIGHT.
A MIX OF SUN AND CLOUDS IS EXPECTED DURING THE DAY WITH HIGHS ONLY
IN THE LOWER TO MID 50S AND WIDELY SCATTERED RAIN SHOWERS.
TEMPERATURES WILL BEGIN TO MODERATE ON SUNDAY AND HIGHS BY NEXT
WEDNESDAY WILL BE BACK UP ABOVE 70.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EDT THU MAY 15 2014

THE MAIN CHALLENGE WITH THE FORECAST IS THE POTENTIAL FOR CLEARING
TONIGHT AND THE RISK FOR FROST. SFC PRESSURE ANALYSIS AND PROGS
SUGGEST THE PRESENCE OF A SFC RIDGE INBETWEEN THE DEPARTING LOW OVER
LAKE HURON AND THE SFC LOW NEAR MOLINE. PARTIAL CLEARING IS ALREADY
NOTED IN VSBL SATELLITE IMAGERY INBETWEEN THESE TWO SYSTEMS AND RH
PROGS SUGGEST MUCH OF OUR AREA WILL BECOME PARTLY CLOUDY TONIGHT.
SINCE CURRENT TEMPS AT 3 PM ARE ONLY IN THE MID 40S AND GUIDANCE
LOWS ARE 33-35... WILL ISSUE A FROST ADVISORY FOR THE ENTIRE AREA.

ADMITTEDLY OUR CONFIDENCE WITH THE FROST ADVISORY HEADLINE IS NOT AS
HIGH AS WE WOULD LIKE BECAUSE OF UNCERTAINTY IN CLEARING. HOWEVER
GIVEN THE EARLY STAGES/POTENTIAL HIGH SENSITIVITY OF BUDS AND
BLOSSOMS WE FELT WE BETTER HAVE AN ADVISORY OUT. THE POTENTIAL FOR
FROST LOOKS THE SAME OR BETTER ON FRIDAY AND SATURDAY NIGHTS.

RAIN SHOWER POTENTIAL IS RELATIVELY LOW OVER THE NEXT COUPLE DAYS
DUE TO LIMITED MOISTURE. HOWEVER WE WILL BE UNDER THE COLD POOL
ALOFT WITH DIURNAL ENHANCEMENT OF CUMULUS LIKELY. ON FRIDAY
AFTERNOON THE MODELS APPEAR TO BE KEYING ON AREAS SOUTH AND EAST OF
GRR WHERE WEAK LOW LEVEL CONVERGENCE IS PROGGED... AND WILL BE
GRAZED BY THE CURRENT LOW NEAR MOLINE. ON SATURDAY THE BEST CHANCE
OF SHOWERS APPEARS TO BE EAST OF HIGHWAY 131 WITH STABLE LAKE BREEZE
PROBABLY KEEPING THE COASTAL COUNTIES MOSTLY DRY AND SUNNIER.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU MAY 15 2014

AS THE UPPER LOW MOVES EAST LATE IN THE WEEKEND...SFC HIGH PRESSURE
WILL BUILD INTO THE GREAT LAKES. THAT WILL PRODUCE A COUPLE OF DAYS
OF DRY WEATHER WITH INCREASING TEMPERATURES.

A PLAINS LOW WILL PUSH A WARM FRONT TOWARD LOWER MICHIGAN MID WEEK.
WE/LL SEE CHANCES FOR TSRA INCREASE AS THE FRONT APPROACHES. THE GFS
CONTINUES TO PUSH THE FRONT NORTH THROUGH THE CWA WEDNESDAY
NIGHT/THURSDAY. THE ECMWF...WHILE STILL SLOWER...IS STARTING TO
FOLLOW THAT TREND ALSO. SO THIS A NORTHWARD TREND IN THE ECMWF AND
LENDS SOME CREDENCE TO THE GFS WHICH HAS BEEN FAIRLY CONSISTENT.

WE SHOULD SEE TEMPS CLIMB INTO THE 70S BY MID WEEK AS THE FRONT
APPROACHES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 140 PM EDT THU MAY 15 2014

WE/LL SEE SLOW IMPROVEMENT IN CIGS/VSBYS THIS AFTERNOON AS DRIZZLE
ENDS AND SOME DRIER AIR WORKS IN FROM THE WEST. VFR EXPECTED LATER
TONIGHT.

&&

.MARINE...
ISSUED AT 330 PM EDT THU MAY 15 2014

STRONG NORTH FLOW WILL DIMINISH THIS EVENING. UNTIL THEN A SMALL
CRAFT ADVY REMAINS IN EFFECT.

&&

.HYDROLOGY...
ISSUED AT 330 PM EDT THU MAY 15 2014

RIVER LEVELS REMAIN ELEVATED IN SOUTHWEST LOWER MICHIGAN... AND
SYCAMORE CREEK AT HOLT IN INGHAM COUNTY IS EXPECTED TO RISE ABOVE
FLOOD STAGE TONIGHT. NO OTHER SITES SHOULD REACH FLOOD STAGE...
THOUGH A COUPLE MAY COME CLOSE. THE CREEK SHOULD FALL BELOW FLOOD
STAGE FRIDAY NIGHT. LITTLE ADDITIONAL RAINFALL IS EXPECTED THROUGH
WEDNESDAY. PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT FRIDAY FOR MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LMZ844>849.

&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...93
AVIATION...93
HYDROLOGY...63
MARINE...MEADE
Hazardous weather outlook, May 15, 6:25 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
625 AM EDT THU MAY 15 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-161030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
625 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RIVER LEVELS WILL REMAIN ELEVATED THROUGH TONIGHT DUE TO THE
RECENT RAINFALL. ANY FLOODING IS FORECASTED TO REMAIN  MINOR.

FROST WILL BE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RIVER LEVELS WILL CONTINUE TO REMAIN ELEVATED THROUGH THE WEEKEND
AS A RESULT OF THE RECENT RAINFALL. SIGNIFICANT FLOODING IS NOT FORECASTED.

FROST WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-161030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
625 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH TODAY.
WINDS AND WAVES WILL SLOWLY DIMINISH THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 15, 10:18 AM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EDT THU MAY 15 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 SSW BATH              42.80N 84.46W
05/15/2014  M1.51 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION 1 SSW BATH /0760V/ HEAVY
            RAIN DURATION 24 HOURS

0800 AM     HEAVY RAIN       GRAND LEDGE             42.76N 84.75W
05/15/2014  M1.39 INCH       EATON              MI   COCORAHS

            COCORAHS STATION GRAND LEDGE /9549A/ HEAVY
            RAIN DURATION 24 HOURS

0756 AM     HEAVY RAIN       3 WNW JACKSON           42.26N 84.46W
05/15/2014  M1.39 INCH       JACKSON            MI   ASOS

            ASOS STATION JACKSON COUNTY-REYNOLDS FIELD
            AIRPORT /JXN/ HEAVY RAIN DURATION 24 HOURS

0800 AM     HEAVY RAIN       1 NNE EATON RAPIDS      42.52N 84.65W
05/15/2014  M1.38 INCH       EATON              MI   COOP OBSERVER

            COOP OBSERVER STATION EATON RAPIDS /ETNM4/
            HEAVY RAIN DURATION 24 HOURS

1000 AM     HEAVY RAIN       2 WNW JACKSON           42.26N 84.44W
05/15/2014  M1.31 INCH       JACKSON            MI   MESONET

            MESONET STATION 2 WNW JACKSON /CW5542/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       2 W MULLIKEN            42.76N 84.94W
05/15/2014  M1.29 INCH       EATON              MI   COCORAHS

            COCORAHS STATION 2 W MULLIKEN /4595V/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       1 W HASTINGS            42.65N 85.30W
05/15/2014  M1.24 INCH       BARRY              MI   COOP OBSERVER

            COOP OBSERVER STATION HASTINGS /HASM4/ HEAVY
            RAIN DURATION 24 HOURS

0753 AM     HEAVY RAIN       4 S DEWITT              42.78N 84.59W
05/15/2014  M1.23 INCH       CLINTON            MI   ASOS

            ASOS STATION CAPITAL CITY AIRPORT /LAN/
            HEAVY RAIN DURATION 24 HOURS

0755 AM     HEAVY RAIN       1 ENE CHARLOTTE         42.57N 84.81W
05/15/2014  M1.21 INCH       EATON              MI   AWOS

            AWOS STATION CHARLOTTE /FPK/ HEAVY RAIN
            DURATION 24 HOURS

0700 AM     HEAVY RAIN       1 NW MARSHALL           42.27N 84.97W
05/15/2014  M1.20 INCH       CALHOUN            MI   COOP OBSERVER

            COOP OBSERVER STATION MARSHALL /MARM4/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       BATTLE CREEK            42.31N 85.23W
05/15/2014  M1.19 INCH       CALHOUN            MI   COCORAHS

            COCORAHS STATION BATTLE CREEK /7984B/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       2 W EAST LANSING        42.74N 84.52W
05/15/2014  M1.16 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION 2 W EAST LANSING /8055O/
            HEAVY RAIN DURATION 24 HOURS

1010 AM     HEAVY RAIN       1 W FULTON              42.12N 85.37W
05/15/2014  M1.14 INCH       KALAMAZOO          MI   MESONET

            MESONET STATION 1 W FULTON /DW7918/ HEAVY
            RAIN DURATION 24 HOURS

0800 AM     HEAVY RAIN       2 WSW WEBBERVILLE       42.66N 84.22W
05/15/2014  M1.13 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION 1 WSW WEBBERVILLE /4880V/
            HEAVY RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       2 W EATON RAPIDS        42.50N 84.70W
05/15/2014  M1.12 INCH       EATON              MI   COCORAHS

            COCORAHS STATION 2 W EATON RAPIDS /9736S/
            HEAVY RAIN DURATION 24 HOURS

1010 AM     HEAVY RAIN       1 W WHEELER             43.41N 84.46W
05/15/2014  M1.12 INCH       GRATIOT            MI   MESONET

            MESONET STATION 1 W WHEELER /CW0681/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       1 SSW WAVERLY           42.72N 84.63W
05/15/2014  M1.10 INCH       EATON              MI   COCORAHS

            COCORAHS STATION 1 SSW WAVERLY /8121O/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       1 NW GRAND LEDGE        42.77N 84.77W
05/15/2014  M1.10 INCH       EATON              MI   COOP OBSERVER

            COOP OBSERVER STATION GRAND LEDGE /GDLM4/
            HEAVY RAIN DURATION 24 HOURS

0935 AM     HEAVY RAIN       2 SSW CERESCO           42.24N 85.07W
05/15/2014  M1.10 INCH       CALHOUN            MI   MESONET

            MESONET STATION 2 SSW CERESCO /AT629/ HEAVY
            RAIN DURATION 24 HOURS

0957 AM     HEAVY RAIN       3 NW RICHLAND           42.40N 85.51W
05/15/2014  M1.09 INCH       KALAMAZOO          MI   MESONET

            MESONET STATION 3 WNW RICHLAND /CW0158/
            HEAVY RAIN DURATION 24 HOURS

0957 AM     HEAVY RAIN       4 SSE BATH              42.77N 84.41W
05/15/2014  M1.06 INCH       CLINTON            MI   MESONET

            MESONET STATION 1 N HASLETT /CW9742/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       4 SE BATH               42.77N 84.40W
05/15/2014  M1.05 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION 1 N HASLETT /7197O/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       4 NE BRIDGETON          43.38N 85.88W
05/15/2014  M1.05 INCH       NEWAYGO            MI   COCORAHS

            COCORAHS STATION 4 ENE BRIDGETON /7800O/
            HEAVY RAIN DURATION 24 HOURS

0800 AM     HEAVY RAIN       4 W PORTAGE             42.21N 85.66W
05/15/2014  M1.03 INCH       KALAMAZOO          MI   COCORAHS

            COCORAHS STATION 4 W PORTAGE /7201O/ HEAVY
            RAIN DURATION 24 HOURS

0700 AM     HEAVY RAIN       3 NE SARANAC            42.96N 85.17W
05/15/2014  M1.02 INCH       IONIA              MI   COCORAHS

            COCORAHS STATION 3 NE SARANAC /9570A/ HEAVY
            RAIN DURATION 24 HOURS

&&

63

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:42 AM EDTRiver Flood WarningGRRIngham50 hr
May 15, 12:02 PM EDTRiver Flood AdvisoryGRRKent8 days
May 15, 12:02 PM EDTRiver Flood AdvisoryGRRKent7 days
May 15, 12:02 PM EDTRiver Flood AdvisoryGRRKent6 days
May 15, 12:02 PM EDTRiver Flood AdvisoryGRRIngham5 days

Nearby

Frost Advisories in Michigan, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.